Post # 1
Hello ladies So some back ground info.. I am 20 close to turning 21 and I am a virgin,getting married on June 20 2010! I just started ortho tricyclen lo about five days ago no side affects yet.
Any other Brides out there on ortho tricyclen lo ? How did it make you feel and how long until the side affects strarted? Thanks!
Post # 3
Birth control side effects are different for everyone. There are different concentrations of hormones in different birth control pills and these will react differently with everyone’s body (due to your individual hormone concentrations) For example, I know someone who went on Ortho-Lo and got acne. I know another person who went on Ortho-Lo and it cleared her acne. It is sometimes a trial and error finding a birth control pill that works for you.
In other words, if someone on here had a nasty side effect from Ortho-Lo it doesn’t necessarily mean you will have it, and vice versa.
Common side effects of birth control pills are headaches, break-through bleeding, weight gain, tender breasts and acne. Some of these side effects are temporary while your body adjusts to the hormones.
I’d say after a month you should know if you are having any side effects… but this can change as YOUR hormones change. I was on a certain brand of BC for years, went off it for 6 months, went back on it and started having headaches and crazy mood swings. I switched to another kind and was fine.
Post # 4
I’ve been on the lo dose for 1 year and no side effects, works great for me. Good luck!
Post # 5
I’ve been on ortho-lo for over 2 years. My boobs were kind of sore for the first week I took it, and I was a little queasy for about an hour after taking it the first week, but that all went away pretty quickly. For about a year it went super well, but after about a year I started to feel like it was affecting my libido.
Overall, its been a great pill for me, but because of the libido thing I might try going off it for a while and see if that helps.
Post # 6
ITA with Angela83
When I used ortho tricyclen lo, I gained about 10 lbs in the first month. I felt nauseous every morning (I tookt he pill at night after dinner). My face also broke out.
BUT, my bestfriend took it and didn’t have any problems at all.
Post # 7